MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CARRIER,FIBER OPTIC LIGHT; LIGHT CARRIER

KARL STORZ SE & CO. KG CARRIER,FIBER OPTIC LIGHT; LIGHT CARRIER
Model Number R8587GF
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer has not responded to our attempts to gather further information.The item was received 6/20/19 and evaluation has not been completed at this time.
 
Event or Problem Description
Allegedly, during a procedure the fiber optic light carrier became hot, it over heated, and burned the patient's tongue.

Brand Name
CARRIER,FIBER OPTIC LIGHT
Common Device Name
LIGHT CARRIER
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8725057
Report Number9610617-2019-00056
Device Sequence Number2004241
Product Code FCW
UDI-Device Identifier04048551211274
UDI-Public4048551211274
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberR8587GF
Device Lot NumberUU02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;